What topical steroid is appropriate to take away redness, but not thin the skin. Started laser treatment. (photos)

Just want to thank the Dr's who have taken their time to give an opinion. Really helps when you are frightened!

Doctor Answers 2

Red scars on face

I don't know what type of treatment caused your injuries but from the photos I would consider pulsed dye laser, done repeatedly at frequent intervals to reduce the redness and improve the scarring.  I would also consider injections of Kenalog or 5-FU (fluorouracil) to any thick or raised scars.  Make sure that you are seeing an expert laser physician. 
Regards,
Dr. Ort


Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Redness After Co2 laser -- Needs Appropriate Wound Care

I suggest you see an expert in lasers and scars.  Steroids are not the best option when the skin is thin and healing.  Please get on the appropriate skin care.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.